# SDR DALA2023101408446

- Difficulty date: October 14, 2023
- Submitted: October 14, 2023
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 60,977 hours, 43,183 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM 6 AFT SIDE OF PASSENGER DOOR L1. SUMMARY OF NRC 00094: BEAM 6 AFT SIDE OF PASSENGER DOOR L1 WAS REPAIRED PER B717-200 SRM 52-10-02-2R REPAIR 12. (LP #0016617)
